# SDR ASAA2014032307282

- Difficulty date: March 23, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 27,147 hours, 8,065 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

JUST AFTER BRAKES WERE RELEASED FOR PUSHBACK "FMC DISAGREE" ILLUMINATED IN BOTH FMC'S SCRATCHPAD.  ACFT GROUNDED.  QRH PROCEDURE FOR "FMC DISAGREE" FOLLOWED AND NORMAL FMC FUNCTION RESTORED.
